# SDR DALA2019062543825

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=1002 BTW LONG 26LH-25LH AT AFT CARGO COMPARTMENT (C2). NRC 0711: CORROSION LEVEL 2, FRAME CLIP AT STA Y=1002 BTW LONG 26LH-25LH WAS REPAIRED PER B717-200 SRM 51-41-02-0G, 53-00-06-2R REPAIR 2 PAR. 4. A. FIG. 201, AND DWG #9957739 REV. DT. (LP #1137991)
